Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number
8DFEN
Medical Device Problem Code
Gas/Air Leak (2946)
Health Effect - Clinical Code
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device had holes in the balloons.There was no patient outcome.
New Search
Submit an Adverse Event Report
Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer
(Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX 32590
MDR Report Key
12380935
Report Number
2936999-2021-00840
Device Sequence Number
11866684
Product Code
JOH
UDI-Device Identifier
10884522006675
UDI-Public
10884522006675
Combination Product (Y/N)
N
Initial Reporter State
OH
Initial Reporter Country
US
PMA/510(K) Number
K962173
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,health
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
08/27/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
12/16/2025
Device Model Number
8DFEN
Device Catalogue Number
8DFEN
Device Lot Number
20L0768JZX
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/11/2021
Initial Report FDA Received Date
08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1